MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discordant sodium (na) and potassium (k) results were obtained on multiple patient samples on dimension exl with lm integrated chemistry system.The erroneous results were reported to the physician(s).The samples were repeated on an alternate instrument.The repeat results were reported, as the correct results, to the physician(s).The customer did not provide patient data.There are no known reports of patient intervention or adverse health consequences due to the discordant, sodium (na) and potassium (k) results.
 
Additional Manufacturer Narrative
An outside of the united states customer contacted a siemens customer care center to report that discordant sodium (na) and potassium (k) results were obtained on multiple patient samples on a dimension exl with lm integrated chemistry system instrument.Siemens remotely reviewed the instrument data and found that lytes quality control (qc) were within the acceptable range.The integrated multisensor technology (imt) calibration was not successful.This mdr is being filed in an abundance of caution as the customer did not provide patient data.A siemens customer service engineer (cse) was dispatched to the customer site and flossed the tower, port, and rotary valve, performed conditioning of the port and replaced the imt pump, tubing's rotary valve.Siemens further evaluated the event and concluded that the probable cause of the issue is consistent with fluid flow issues in the imt system.The instrument is fully operational.No further evaluation of this device is required.

Brand Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key22700702
Report Number2517506-2025-00123
Device Sequence Number18378815
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown